# SDR DXTA2009121603898

- Difficulty date: December 6, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,733 hours, 8,809 cycles
- Engine: Pwa JT15D5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Rod
- Condition: Out Of Adjust
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHEN RT THROTTLE WAS RETARDED TO IDLE AFTER SPEED BRAKE CHECK, RT ENGINE FLAMED OUT.  N1, N2, AND ITT WENT SMOOTHLY TO ZERO.  OPERATED RT ENG AND DUPLICATED DISCREPANCY. CHECKED RIGGING OF RT ENG.  ADJUSTED FCU/FLOW DIVIDER INTERCONNECT ROD AND SET FWD CUTOFF TOP CLEARANCE. OPERATED ENG AND PERFORMED SEVERAL SPEED BRAKE TESTS WITH NO ENG SHUTDOWN.  ALSO VERIFIED IDLE SPEEDS AND TAKEOFF SETTINGS. OPS CHECKS GOOD.
